Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 1, Pages 228–234 (Mi smj2527)  

This article is cited in 3 scientific papers (total in 3 papers)

Irreflexive modality as a new logical connective in the Dummett logic

A. D. Yashin

Moscow State University of Psychology and Education, Moscow, Russia

Abstract: We give an example of a countable family of extensions of Dummett's superintuitionistic logic $LC$ in a language with one extra unary logical connective each of them defining a new logical connective in $LC$ in the sense of Novikov, and every two logics in this family are incompatible over $LC$.

Keywords: Dummett logic, new logical connective, Novikov completeness.

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:1, 185–190

Bibliographic databases:

UDC: 517.11
Received: 27.03.2013

Citation: A. D. Yashin, “Irreflexive modality as a new logical connective in the Dummett logic”, Sibirsk. Mat. Zh., 55:1 (2014), 228–234; Siberian Math. J., 55:1 (2014), 185–190

Citation in format AMSBIB
\Bibitem{Yas14}
\by A.~D.~Yashin
\paper Irreflexive modality as a~new logical connective in the Dummett logic
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 1
\pages 228--234
\mathnet{http://mi.mathnet.ru/smj2527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3220600}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 1
\pages 185--190
\crossref{https://doi.org/10.1134/S0037446614010212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332453900021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894816311}


Linking options:
  • http://mi.mathnet.ru/eng/smj2527
  • http://mi.mathnet.ru/eng/smj/v55/i1/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Yashin, A. G. Makarov, “Irreflexive modality, the Dummett logic, and continual chains”, Siberian Math. J., 59:2 (2018), 368–374  mathnet  crossref  crossref  isi  elib
    2. A. Yashin, “Dummett logic, irreflexive modality and Novikov completeness”, Larisa Maksimova on Implication, Interpolation, and Definability, Outstanding Contributions to Logic, 15, ed. S. Odintsov, Springer, 2018, 319–337  crossref  mathscinet  isi  scopus
    3. A. D. Yashin, “Irreflexive modality on a chain of type $\omega$ and Novikov completeness”, Algebra and Logic, 59:6 (2021), 471–482  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:176
    Full text:57
    References:32
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021